A 46-year-old female asked:
Disclaimer

medrol dose 4mg gave extremely high blood pressure. i took last pill monday. i still have hbp & hr elevated. when will these side effects go away?

1 doctor answer
Dr. Ira Friedlander
42 years experience Cardiac Electrophysiology
It may take a: few weeks for the full effects to diminish. If you still have high readings after a month you should alert your health care provider and be reevaluated.
Answered on Jul 26, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 41-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Sinus infection?: If you have a sinus infection, the problem would not go away with nasal steroid (which takes several days of use to get optimal results) or even Medro ... Read More
1
1 thank
A 27-year-old male asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
See an internist: Medrol ; Dulera (formoterol and mometasone) are both cortisones. The inhaled one is safer ; preferable. Lisinopril is an ace inhibitor which causes co ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Not possible: I hate to disagree but your penis is not shrinking.
1
1 thank
A 19-year-old male asked:
Dr. William Lages
68 years experience Rheumatology
Yes: One of the side effects of large steroid doses is increase in blood pressure. With time it will gradually recede to normal for you.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month